# SDR SWAA2021050530541

- Difficulty date: February 18, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 34,108 hours, 20,692 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORZ SLIDER SEAL ON PANEL 343AT CHAFFED IN SEVERAL AREAS / REMOVED AND REPLACED BLADE SEAL PER SRM 51-40-02.
